State density of self-adjoint elliptic operators with stochastic coefficients
Funkcionalʹnyj analiz i ego priloženiâ, Tome 11 (1977) no. 3, pp. 72-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1977_11_3_a9,
author = {A. I. Gusev},
title = {State density of self-adjoint elliptic operators with stochastic coefficients},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {72--73},
year = {1977},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1977_11_3_a9/}
}
A. I. Gusev. State density of self-adjoint elliptic operators with stochastic coefficients. Funkcionalʹnyj analiz i ego priloženiâ, Tome 11 (1977) no. 3, pp. 72-73. http://geodesic.mathdoc.fr/item/FAA_1977_11_3_a9/
[1] Pastur L.A., UMN, XXVIII:1 (1973), 3–64 | MR
[2] Shubin M.A., Trudy seminara imeni I. G. Petrovskogo, 3, Izd. MGU, M., 1977, 243–275
[3] Agranovich M.S., Vishik M.I., UMN, XIX:3 (1964), 53–161
[4] Dub D., Veroyatnostnye protsessy, IL, M., 1956
[5] Tempelman A.A., Trudy Mosk. matem. ob-va, XXVI, 1972, 95–132 | MR
[6] Eidelman S.D., Ivasishen S.D., Trudy Mosk. matem. ob-va, XXIII, 1970, 179–234 | MR